Library Header Image
LSE Research Online LSE Library Services

Items where Author is "Cheng, B"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 9.

Cheng, B and Tong, Howell (2000) Interval prediction of financial time series. In: Chan, K.S, Li, W.K and Tong, Howell, (eds.) Statistics and Finance: an Interface. Imperial College Press, London, UK, pp. 245-260. ISBN 9781860942372

Cheng, B and Tong, Howell (1996) A theory of wavelet representation and decomposition for a general stochastic process. In: Robinson, P.M and Rosenblatt, M, (eds.) Athens Conference on Applied Probability and Time Series: Time Series Analysis in Memory of E.J. Hannan. Springer Berlin / Heidelberg, New York, USA, pp. 115-129. ISBN 9780387947877

Cheng, B and Tong, Howell (1996) On delay co-ordinates in stochastic dynamical systems. In: van Strien, S.J and Verduyn Lunel, S.M, (eds.) Stochastic and Spatial Structures of Dynamical Systems. North-Holland Publishing Company, Holland, pp. 29-37. ISBN 9780444858092

Cheng, B and Tong, Howell (1994) Orthogonal projection, embedding dimension and sample size in chaotic time series from a statistical perspective. Philosophical Transactions of the Royal Society A: Mathematical, Physical and Engineering Sciences, 348 (1688). pp. 325-341. ISSN 1364-503X

Cheng, B and Robinson, Peter (1994) Semiparametric estimation from time series with long-range dependence. Journal of Econometrics, 64 (01-Feb). pp. 335-354. ISSN 0304-4076

Cheng, B and Tong, Howell (1993) On residual sums of squares in non-parametric autoregression. Stochastic Processes and Their Applications, 48 (1). pp. 157-174. ISSN 0304-4149

Cheng, B and Tong, Howell (1993) Nonparametric function estimation in noisy chaos. In: Rao, T.Subba, (ed.) Developments in Time Series Analysis: in Honour of Maurice B.Priestley. Chapman and Hall, London, UK, pp. 183-206. ISBN 9780412492600

Cheng, B and Tong, Howell (1992) Consistent nonparametric order determination and chaos, with discussion. Journal of the Royal Statistical Society. Series B: Statistical Methodology, 54 (2). pp. 427-449. ISSN 1369-7412

Cheng, B and Tong, Howell (1992) A note on one-dimensional chaotic maps under time reversal. Advances in Applied Probability, 24 (1). pp. 219-220. ISSN 0001-8678

This list was generated on Mon Jun 17 12:42:08 2024 BST.